Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generation of equicontinuous semigroups by hermitian and sectorial operators. II


Author: Robert T. Moore
Journal: Bull. Amer. Math. Soc. 77 (1971), 368-373
MSC (1970): Primary 4750, 4748; Secondary 4601
DOI: https://doi.org/10.1090/S0002-9904-1971-12699-X
Part I: Bull. Amer. Math. Soc., Volume 77, Number 2 (1971), 224--229
MathSciNet review: 0278115
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. K. Feller, On the generation of unbounded semigroups of bounded linear operators, Ann. of Math. (2) 58 (1953), 166-174. MR 14, 1093. MR 55572
  • 2. D. Fujiwara, A characterization of exponential distribution semi-groups, J. Math. Soc. Japan 18 (1966), 265-274. MR 33 #6420. MR 198261
  • 3. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Pub., vol. 31, Amer. Math. Soc. Providence, R. I., 1957. MR 19, 664. MR 89373
  • 4. J. L. Lions, Les semi groupes distributions, Portugal. Math. 19 (1960), 141-164. MR 26 #611. MR 143045
  • 5. I. Miyadera, Semi-groups of operators in Fréchet space and applications to partial differential equations, Tôhoku Math. J. (2) 11 (1959), 162-183. MR 21 #7445. MR 108731
  • 6. R. T. Moore, Banach algebras of operators on locally convex spaces, Bull. Amer. Math. Soc. 75 (1969), 68-73. MR 38 #5018. MR 236723
  • 7. R. T. Moore, Adjoints, numerical ranges, and spectra of operators on locally convex space, Bull. Amer. Math. Soc. 75 (1969), 85-90. MR 39 #805. MR 239448
  • 8. R. T. Moore, Generation of equicontinuous semigroups by Hermitian and sectorial operators. I, Bull. Amer. Math. Soc. 77 (1971), 224-229. MR 278114
  • 9. R. T. Moore, Operator theory on locally convex spaces. I. Banach algebras, states, and numerical ranges(in prep.).
  • 10. K. Yosida, Functional analysis, 2nd ed., Die Grundlehren der math. Wissenschaften, Band 123, Springer-Verlag, New York, 1968. MR 39 #741. MR 239384
  • 11. K. Yosida, On holomorphic Markov processes, Proc. Japan, Acad. 42 (1966), 313-317. MR 34 #6864. MR 207048

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4750, 4748, 4601

Retrieve articles in all journals with MSC (1970): 4750, 4748, 4601


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12699-X

American Mathematical Society